Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
accutaneboy

Accutane advice. Do the side effects diminish?

I've only been taking it a week or so, but have just been hit with the side effects (dry lips, itchy eyes etc). I just wondered if these symptoms lessen with time, or will they continually bother me throughout the course of accutane?

Share this post


Link to post
Share on other sites

LOL dude they gonna stick with ya throughout your course sry to say it but hey I'd rather have dry lips which I can combat with aquafor (the best!) and dry eyes with visine dry eye relief, it will get to a point where you need something on your lips at all times....all times or they will dry up hardcore eyes arent that bad but do need some eye drops every now and again. GL man keep us up to date with your progress Im on my 5th month on 70MGs love it!

Share this post


Link to post
Share on other sites

Oh great. I unfortunately wear contact lenses... so am putting eye drops in every couple of hours... my eyes are so red and i look horrible. but yeah, small price to pay i suppose.

Share this post


Link to post
Share on other sites

I have been taking vitamin E capusles withd -alpha, beta, delta and gamma tocopherols for the last 2 weeks and have noticed my lips have gotten much better. On my last course of accutane i was not consistent with vitamin e, but i am going to be this time. So time well tell if it makes a hole lotta difference. Give it a try it can only help.

Share this post


Link to post
Share on other sites

Hey, I have been on it for a little bit over a month, but I have come up with some tricks my doc didnt even know: Wear Neosporin to bed, and even uses instead of chap stick, also try udderly smooth cream EVERYWHERE (lips, hands, arms, etc) Ya, its actually udder cream for cows but it absorbs quickly, its not greasy, you can find it at Osco's, CVS, etc. Also try to sleep with a humidifier. For eyes... eye drops and dont sleep in your contacts if you have them.

PS: at least youre a guy, my hair is sooo dry (I shower, just not wash my hair) I can only wash it like twice a week! And I think it is starting to fall out... BUT my skin looks sooo much better - I cant wait to see what I will look at in the end!

Hope this helps a lil'bit smile.gif

Share this post


Link to post
Share on other sites

I found most my side effects went away after a couple months.

My skin got alot worse immediately after starting, dry skin, lips, everything as well as the spots getting bigger and more permanent.

I was wearing contact lenses as well but stopped and went back to glasses, i couldn't stand the scratching. The eyes are still a bit delicate but only late at night.

I'm almost finished now and couldn't be happier. biggrin.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×